Invariant subspaces of the shift operator and weakly invertible elements in $L^\infty$
Doklady Akademii Nauk, Tome 167 (1966) no. 5, pp. 985-988
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_167_5_a5,
author = {N. K. Nikol'skii},
title = {Invariant subspaces of the shift operator and weakly invertible elements in $L^\infty$},
journal = {Doklady Akademii Nauk},
pages = {985--988},
year = {1966},
volume = {167},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_167_5_a5/}
}
N. K. Nikol'skii. Invariant subspaces of the shift operator and weakly invertible elements in $L^\infty$. Doklady Akademii Nauk, Tome 167 (1966) no. 5, pp. 985-988. http://geodesic.mathdoc.fr/item/DAN_1966_167_5_a5/